# SDR C77A2020031400037

- Difficulty date: May 5, 2019
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 3085787
- Aircraft time: 18,554 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS DISCOVERED AT A PREVIOUS REPAIR DOUBLER ON FORWARD FUSELAGE LH IB SEAT TRACK BEAM (P/N 170-03264-001) AT FR17 IN THE FORWARD WET AREA FLOOR STRUCTURE. REFERENCE ETD2019-170-055163 FIGURE 1 FOR THE DAMAGE LOCATION AND DIMENSIONS. THE DOUBLER WAS PREVIOUSLY INSTALLED BY EO E175-53MR-183 REV IR. EAMS REQUESTED AND RECEIVED DISPOSITION FOR A PERMANENT REPAIR IN THE FORM OF ETD2019-170-055163, WHICH ALLOWS THE CORROSION TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES COMPLETE DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.-E175-5300-237,FRAME 17. X= 199.0", Y= +10.75", Z= -19.3"W.O.#-2650927
